Volume 40, Issue 3

 

ارسال های اخیر

  • A family of large set of size nine 

    Emami, Mojgan؛ Naserian, Ozra (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    We investigate the existence of some‎ ‎large sets of size nine‎. ‎The large set $LS[9](2,5,29)$ is constructed and‎ ‎existence of the family $LS[9](2,5,27l+j)$ for $lgeq 1, ‎2leq‎ ‎j

  • OD-Characterization of almost simple groups related to $L_{3}(25)$ 

    Rezaeezadeh, Gholamreza؛ Darafsheh, Mohammad Reza؛ Sajadi, Masoomeh؛ Bibak, Masoomeh (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    Let $G$ be a finite group and $pi(G)$ be the set of all the prime‎ ‎divisors of $|G|$‎. ‎The prime graph of $G$ is a simple graph‎ ‎$Gamma(G)$ whose vertex set is $pi(G)$ and two distinct vertices‎ ‎$p$ and $q$ are joined ...

  • $k$-tuple total restrained domination/domatic in graphs 

    P. Kazemi, Adel (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    ‎For any integer $kgeq 1$‎, ‎a set $S$ of vertices in a graph $G=(V,E)$ is a $k$-‎tuple total dominating set of $G$ if any vertex‎ ‎of $G$ is adjacent to at least $k$ vertices in $S$‎, ‎and any vertex‎ ‎of $V-S$ is adjacent ...

  • Asymptotics for the infinite time ruin probability of a dependent risk model with a constant interest rate and dominatedly varying-tailed claim sizes 

    Wang, Kaiyong؛ Ding, Fei؛ Wu, Hongmei؛ Pan, Tingting (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    This paper mainly considers a nonstandard risk model with a constant interest rate‎, ‎where both the claim sizes and the inter-arrival times follow some certain dependence structures‎. ‎When the claim sizes are dominatedly ...

  • Cat$^1$-polygroups and pullback cat$^1$-polygroups 

    Davvaz, Bijan؛ Alp, Murat (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    In this paper‎, ‎we give the notions of crossed polymodule and cat$^1$-polygroup‎ ‎as a generalization of Loday's definition‎. ‎Then‎, ‎we define the pullback cat$^1$-polygroup and we obtain some results in this respect‎. ...

  • On the existence of fixed points for contraction mappings‎ ‎depending on two functions 

    Morales, José؛ Rojas, Edixon (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    ‎In this paper we study the existence of fixed points for mappings defined on complete metric spaces‎, ‎satisfying a general contractive inequality depending on two additional mappings‎.

  • On $z$-ideals of pointfree function rings 

    Dube, Themba؛ Ighedo, Oghenetega (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    Let $L$ be a completely regular frame and $mathcal{R}L$ be the ‎ring of continuous real-valued functions on $L$‎. ‎We show that the‎ ‎lattice $Zid(mathcal{R}L)$ of $z$-ideals of $mathcal{R}L$ is a‎ ‎normal coherent Yosida ...

  • A finite difference technique for solving variable-order‎ ‎fractional integro-differential equations 

    Xu, Yufeng؛ Suat Ertürk, Vedat (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    ‎In this article‎, we use a finite difference technique‎ ‎to solve variable-order fractional integro-differential equations‎ ‎(VOFIDEs‎, ‎for short)‎. ‎In these equations‎, ‎the variable-order fractional integration(VOFI) ...

  • When every $P$-flat ideal is flat 

    Cheniour, Fatima؛ Mahdou, Najib (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    In this paper‎, ‎we study the class of rings in which every $P$-flat‎ ‎ideal is flat and which will be called $PFF$-rings‎. ‎In particular‎, ‎Von Neumann regular rings‎, ‎hereditary rings‎, ‎semi-hereditary ring‎, ‎PID and ...

  • About remainders in compactifications of paratopological groups 

    Lin, Fucai؛ Lin, Shou (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    In this paper‎, ‎we prove a dichotomy theorem for remainders in‎ ‎compactifications of paratopological groups‎: ‎every remainder of a ‎paratopological group $G$ is either Lindel"{o}f and meager or‎ ‎Baire‎. Furthermore, ...

  • On‎ ‎inverse problem for singular Sturm-Liouville operator with‎ ‎discontinuity conditions 

    Amirov, Rauf؛ Topsakal, Nilufer (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    ‎In this study‎, ‎properties of spectral characteristic are investigated for‎ ‎singular Sturm-Liouville operators in the case where an eigen‎ ‎parameter not only appears in the differential equation but is‎ ‎also linearly ...

  • On the category of geometric spaces and the category of (geometric) hypergroups 

    Jafarpour, Morteza؛ Mousavi, Seyed Shahin (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    ‎In this paper first we define the morphism between geometric spaces in two different types‎. ‎We construct two categories of $uu$ and $l$ from geometric spaces then investigate some properties of the two categories‎, ‎for ...

  • Almost sure exponential stability of stochastic reaction diffusion systems with Markovian jump 

    Liu, Jun (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    The stochastic reaction diffusion systems may suffer sudden shocks‎, ‎in order to explain this phenomena‎, ‎we use Markovian jumps to model stochastic reaction diffusion systems‎. ‎In this paper‎, ‎we are interested in ...

  • Cohen-Macaulay $r$-partite graphs with minimal clique cover 

    Madadi, Asghar؛ Zaare-Nahandi, Rashid (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    ‎In this paper‎, ‎we give some necessary conditions for an $r$-partite graph such that the edge ring of the graph is Cohen-Macaulay‎. ‎It is proved that if there exists a cover of an $r$-partite Cohen-Macaulay graph by ...

  • Singular value inequalities for positive semidefinite matrices 

    Zou, Limin؛ Jiang, Youyi (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    In this note‎, ‎we obtain some singular values inequalities for positive semidefinite matrices by using block matrix technique‎. ‎Our results are similar to some inequalities shown by Bhatia and Kittaneh in [Linear Algebra ...

  • Actions of vector groupoids 

    Gursoy, Mustafa (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    In this work we deal with actions of vector groupoid which is a new concept in the literature‎. ‎After we give the definition of the action of a vector groupoid on a vector space‎, ‎we obtain some results related to actions ...

  • A full Nesterov-Todd step infeasible interior-point algorithm for symmetric cone linear complementarity problem 

    Kheirfam, Behrouz؛ Mahdavi-Amiri, N. (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)
    ‎A full Nesterov-Todd (NT) step infeasible interior-point algorithm‎ ‎is proposed for solving monotone linear complementarity problems‎ ‎over symmetric cones by using Euclidean Jordan algebra‎. ‎Two types of‎ ‎full NT-steps ...

  • Bulletin of the Iranian Mathematical Society 

    پدیدآور نامشخص (Springer and the Iranian Mathematical Society (IMS), 2014-06-01)